MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® I.C. Foley Catheter; Latex Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® I.C. Foley Catheter; Latex Foley Catheter
Catalog Number 0165SI16
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that they were using latex foley 0165si16 but was having issues with sediment so they switched to a silicone foley: 175816.They state when looking at these products the external diameters look different.The silicone looks a good bit smaller than the latex foley.Verbal response notes: explained that the silicone foley should have a larger internal diameter than latex, but not the outer diameter.Explained how 16fr is; 16fr no matter the substrate.Leaking can be caused by a few issues.Suggested speaking with his urologist to identify the root cause.Explained he can discuss a different size with his hcp, but do not recommend changing without discussing first.They have stated that they will discuss these issues with their doctor.

Brand Name
Bardex® I.C. Foley Catheter
Common Device Name
Latex Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25833860
Report Number1018233-2026-04677
Device Sequence Number16056689
Product Code MJC
UDI-Device Identifier00801741016752
UDI-Public(01)00801741016752
Combination Product (Y/N)Y
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0165SI16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown